×

Static output feedback control for stochastic hybrid systems: LMI approach. (English) Zbl 1121.93365

Summary: This paper deals with the stabilization problem of the class of uncertain stochastic hybrid systems. The uncertainties are norm bounded type. Under the complete access to the system mode a static output feedback controller that makes the closed-loop dynamics of this class of systems regular, impulse-free and stochastically stable is designed. The gains of this controller are the solution of some linear matrix inequalities (LMIs).

MSC:

93E03 Stochastic systems in control theory (general)
93B52 Feedback control
93C41 Control/observation systems with incomplete information
93E15 Stochastic stability in control theory
93C15 Control/observation systems governed by ordinary differential equations

Software:

COMPleib
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Arnold, L., Stochastic differential equations: Theory and applications (1974), Wiley: Wiley New York · Zbl 0278.60039
[2] Boukas, E. K., Stochastic hybrid systems: Analysis and design (2005), Birkhauser: Birkhauser Boston · Zbl 1085.93026
[3] Boukas, E. K. (2005b). Static output feedback control for linear descriptor systems: LMI approach. Proceedings of the IEEE international conference on mechatronics and automation; Boukas, E. K. (2005b). Static output feedback control for linear descriptor systems: LMI approach. Proceedings of the IEEE international conference on mechatronics and automation
[4] Boukas, E. K.; Liu, Z. K., Robust stability and stability of Markov jump linear uncertain systems with mode-dependent time delays, Journal of Optimization Theory and Applications, 209, 587-600 (2001) · Zbl 0988.93062
[5] Boukas, E. K.; Liu, Z. K., Deterministic and stochastic systems with time-delay (2002), Birkhauser: Birkhauser Boston · Zbl 0998.93041
[6] Boukas, E. K.; Liu, Z. K., Delay-dependent stability analysis of singular linear continuous-time systems, IEE Proceedings Control Theory and Applications, 150, 2, 325-330 (2003)
[7] Dai, L. (1989). Singular control systems. Lecture notes in control and information sciences; Dai, L. (1989). Singular control systems. Lecture notes in control and information sciences · Zbl 0669.93034
[8] de Farias, D. P.; Geromel, J. C.; do Val, J. B.R.; Costa, O. L.V., Output feedback control of Markov jump linear systems in continuous-time, IEEE Transactions on Automatic Control, 45, 5, 944-949 (2000) · Zbl 0972.93074
[9] Ishihara, J. Y.; Terra, M. H., On the Lyapunov theorem for singular systems, IEEE Transactions on Automatic Control, 47, 11, 1926-1930 (2002) · Zbl 1364.93570
[10] Kats, I. Y.; Martynyuk, A. A., Stability and stabilization on nonlinear systems with random structure (2002), Taylor and Francis: Taylor and Francis London and New York · Zbl 1026.93002
[11] Kocvara, M., Leibfritz, F., Stingl, M., Henrion, D. (2004). A nonlinear SDP algorithm for static output feedback problems in\({}_e \mathit{ib} \); Kocvara, M., Leibfritz, F., Stingl, M., Henrion, D. (2004). A nonlinear SDP algorithm for static output feedback problems in\({}_e \mathit{ib} \)
[12] Liu, H., Boukas, E. K., & Sun, F. (2005). Mode-independent \(\mathcal{H}_\infty \); Liu, H., Boukas, E. K., & Sun, F. (2005). Mode-independent \(\mathcal{H}_\infty \)
[13] Peterson, I. R., A stabilization algorithm for a class of uncertain linear systems, System and Control Letters, 8, 351-357 (1987) · Zbl 0618.93056
[14] Shi, P.; Boukas, E. K., On \(H_\infty\) control design for singular continuous-time delay systems with parametric uncertainties, Nonlinear Dynamics and Systems Theory, 4, 1, 59-71 (2004) · Zbl 1073.93020
[15] Xu, S.; Dooren, P. V.; Stefan, R.; Lam, J., Robust stability and stabilization of singular systems with state delay and parameter uncertainty, IEEE Transactions on Automatic Control, 47, 7, 1122-1128 (2002) · Zbl 1364.93723
[16] Xu, S.; Lam, J.; Yang, C., Robust \(H_\infty\) control for uncertain singular systems with state-delay, International Journal of Robust and Nonlinear Control, 13, 13, 1213-1223 (2003) · Zbl 1039.93019
[17] Yue, D.; Lam, J.; Ho, D. W.C., Reliable \(H_\infty\) control of uncertain descriptor systems with multiple time delays, IEE Proceedings Control Theory and Applications, 150, 6, 557-564 (2003)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.